| Catalog Number |
140762 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Tissue Damage (2104)
| Date of Event |
12/16/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 20 days after two dental implants were installed in intraoral regions #18 and #19 it was verified their non-osseointegration.20 ncm of primary stability was achieved and immediate load was not executed.The patient presented insufficient bone quality/quantity (bone type iii), fenestration occurred during surgery and bone graft was executed.